# SDR SWIA201332780

- Difficulty date: February 9, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,532 hours, 20,506 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE TAKEOFF.  LEFT MAIN GEAR DID NOT SHOW UP AND LOCKED, CYCLED AGAIN AND ALL 3 SHOWED DOWN AND LOCKED. (FLT 7414)  REPLACED LEFT MLG SIDESTAY ACTUATOR IAW AMM.  OPS CHECK OF LANDING GEAR EXTENSION & RETRACTION SYSTEM GOOD.  LEAK CHECK GOOD.  P/N: 17008-115 S/N ON: 02032 S/N OFF: 01056
